On Petri's Analysis of the Linear System of Quadrics through a Canonical Curve.
Mathematische Annalen, Tome 206 (1973), p. 157.

Voir la notice de l'article dans European Digital Mathematics Library

Classification : 14H10, 14C20
@article{MAN_1973__206_162512,
     author = {B. Saint-Donat},
     title = {On {Petri's} {Analysis} of the {Linear} {System} of {Quadrics} through a {Canonical} {Curve.}},
     journal = {Mathematische Annalen},
     pages = {157},
     publisher = {mathdoc},
     volume = {206},
     year = {1973},
     zbl = {0315.14010},
     language = {un},
     url = {https://geodesic-test.mathdoc.fr/item/MAN_1973__206_162512/}
}
TY  - JOUR
AU  - B. Saint-Donat
TI  - On Petri's Analysis of the Linear System of Quadrics through a Canonical Curve.
JO  - Mathematische Annalen
PY  - 1973
SP  - 157
VL  - 206
PB  - mathdoc
UR  - https://geodesic-test.mathdoc.fr/item/MAN_1973__206_162512/
LA  - un
ID  - MAN_1973__206_162512
ER  - 
%0 Journal Article
%A B. Saint-Donat
%T On Petri's Analysis of the Linear System of Quadrics through a Canonical Curve.
%J Mathematische Annalen
%D 1973
%P 157
%V 206
%I mathdoc
%U https://geodesic-test.mathdoc.fr/item/MAN_1973__206_162512/
%G un
%F MAN_1973__206_162512
B. Saint-Donat. On Petri's Analysis of the Linear System of Quadrics through a Canonical Curve.. Mathematische Annalen, Tome 206 (1973), p. 157. https://geodesic-test.mathdoc.fr/item/MAN_1973__206_162512/